# SDR VNAA20250525025

- Difficulty date: April 3, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: SH670318213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL MID CAP IN REFERENCE TO NRC 00214, CORROSION ON MID CAP AND FWD CAPANGLE WAS FOUND.     CORROSION ON MID CAP AND FWD CAPANGLE WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-23-101-001-A01 WERE REPLACED AND MUST BE INSTALLED UNDER NRC0214.
